Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 106, NWS Austin/San Antonio, TX

November 29, 2025Bastrop County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Nov 29, 2025, 11:08 PM CST for Bastrop County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2025, 11:08 PM CST (05:08 UTC)
Expired
Nov 30, 2025, 2:00 AM CST
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Bastrop County, TX

The radar

The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 11:55 PM CSTRAIN 5.841 W Rosanky, TXMesonet station RNCT2 Rosanky 1 W reported a 6-hr total with over 5.5 inches falling in a 3-hr period.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2025-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2025-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

396 
WGUS54 KEWX 300508
FFWEWX
TXC021-300800-
/O.NEW.KEWX.FF.W.0106.251130T0508Z-251130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1108 PM CST Sat Nov 29 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Southeastern Bastrop County in south central Texas...

* Until 200 AM CST.

* At 1108 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain in Near and just east of Rosanky. Between 2 and 5 
  inches of rain have fallen. Additional rainfall amounts up to 1 
  inch are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Rosanky, Togo and Kovar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2991 9718 2989 9720 2988 9721 2989 9743
      2995 9738 3001 9721 3000 9721 2997 9714
      2995 9713 2995 9714

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO
1 follow-up statement
893 
WGUS74 KEWX 300524
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1124 PM CST Sat Nov 29 2025

TXC021-300800-
/O.CON.KEWX.FF.W.0106.000000T0000Z-251130T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bastrop TX-
1124 PM CST Sat Nov 29 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CST SUNDAY FOR 
SOUTHEASTERN BASTROP COUNTY...

At 1124 PM CST, Doppler radar indicated thunderstorms producing 
heavy rain in Near and just east of Rosanky. Between 3 and 6 inches 
of rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Rosanky, Togo and Kovar.

At 1110 PM, an LCRA rain gauge 1 mile west of Rosanky reported a 3 
hour rainfall total of 5.66 inches.

Those needing to drive along Highway 304 or FM 535 near Rosanky 
should use extra caution or delay travel in this area for a few 
hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2991 9718 2989 9720 2988 9721 2989 9743
      2995 9738 3001 9721 3000 9721 2997 9714
      2995 9713 2995 9714

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 29, 10:17 PM CST, 51 minutes earlier. Its key messages:

  • The cold front is moving across the Hill Country with a few showers along and behind it, however, showers and thunderstorms activity is forecast to grow as it approaches the Coastal Plains after midnight Sunday.
  • There is a marginal risk (level 1 of 5) of severe thunderstorms mainly for the overnight hour as the front pushes down into the Coastal Plains. Better chances for this to occur are along and east of Highway 77.
  • Breezy and wind gusts of 35 to 45 mph (medium to high confidence) are forecast in the wake of the front and could last through midday Sunday with wind gust values down to 20 to 30 mph range for the afternoon
  • A cold airmass follows the frontal passage with temperatures dropping to the upper 30s, 40s, and lower 50s with wind chill values in the upper 20s and mid 30s for portions of the Southern Edwards Plateau, Hill Country, and along the I-35 Corridor from Georgetown to Austin to San Marcos to New Braunfels
Area forecast discussion, Nov 29, 10:17 PM CST, 51 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1017 PM CST Sat Nov 29 2025

...New SHORT TERM, LONG TERM, AVIATION...

.KEY MESSAGES...

- The cold front is moving across the Hill Country with a few
showers along and behind it, however, showers and thunderstorms
activity is forecast to grow as it approaches the Coastal Plains
after midnight Sunday.

- There is a marginal risk (level 1 of 5) of severe thunderstorms
  mainly for the overnight hour as the front pushes down into the
  Coastal Plains. Better chances for this to occur are along and
  east of Highway 77.

- Breezy and wind gusts of 35 to 45 mph (medium to high
  confidence) are forecast in the wake of the front and could last
  through midday Sunday with wind gust values down to 20 to 30 mph
  range for the afternoon

- A cold airmass follows the frontal passage with temperatures
  dropping to the upper 30s, 40s, and lower 50s with wind chill
  values in the upper 20s and mid 30s for portions of the Southern
  Edwards Plateau, Hill Country, and along the I-35 Corridor from
  Georgetown to Austin to San Marcos to New Braunfels

&&

.SHORT TERM...
(Tonight through Monday night)
Issued at 1004 PM CST Sat Nov 29 2025

The anticipated cold front is quickly moving across the Hill Country
as of 10 PM and forecast to continue to push to the southeast and
exit South Central Texas overnight between 4 and 5 AM. Isolated
strong to marginally severe thunderstorms are possible and capable
of producing large hail of one in diameter and wind gusts of 60 mph.
With pwats in the 1.2 to 1.5 inches based on hires guidance, a few
spots could get 1 to 2 inches of rainfall with localized up to 3
inches mainly over portions of Fayette, Gonzales, Lavaca, and DeWitt
Counties. In the wake of the front, a cold air mass spreads across
the local area with breezy north winds and gusts of 35 to 45 mph. By
daybreak, the cold air mass has spread across South Central Texas
with lows in the upper 30s, 40s and lower 50s. However, the breezy
north winds are forecast to help the wind chill values to reach the
upper 20s and mid 30s over portions of the Southern Edwards Plateau,
Hill Country, and portions of the I-35 corridor.

The cold airmass stays over the local area with Sunday's highs only
reaching the mid 40s to mid 50s under cloudy skies. No rain is
forecast for most of the day on Sunday, however, isolated showers
and storms could return for the Coastal Plains area during the
evening and overnight period as a frontal boundary sits along the
middle Texas coast. Overnight/early Monday morning lows are forecast
to range from the mid and upper 30s across the Hill Country to mid
40s across the Coastal Plains.

A cool day is in store for South Central Texas on Monday with highs
in the mid 40s over the eastern half of the local area and 50s for
the Southern Edwards Plateau and Rio Grande areas. Scattered showers
are forecast for areas mainly along and east of Highway 281 as
abundant moisture remains over that area.

&&

.LONG TERM...
(Tuesday through next Sunday)
Issued at 1004 PM CST Sat Nov 29 2025

The cool air stays in place through the middle of the week with dry
weather forecast for Tuesday and most of Wednesday before a second
push of a cold airmass and rain chances arrive Wednesday night into
Thursday. A wet pattern remains through Friday with a dry weekend
and warmer temperatures in store with highs back into the mid to
upper 60s and 70s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1004 PM CST Sat Nov 29 2025

Winds will be very strong, sustained at 15-25 kts, gusting to
25-35 kts from 06Z through midday Sunday (18z). Winds will take
some time to subside and likely won't drop below 10 kts until
after 00Z Monday. MVFR cigs are likely overnight through day break
Sunday for the I-35 Corridor terminals. For KDRT, MVFR cigs are
possible for a short period overnight and then changing to VFR for
the rest of the period. MVFR cigs return to the I-35 airports
Sunday evening into the overnight period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              43  50  40  50 /  40   0  20  40
Austin Bergstrom Intl Airport  42  50  40  50 /  50  10  20  40
New Braunfels Muni Airport     44  51  40  52 /  50   0  30  40
Burnet Muni Airport            39  47  38  50 /  20   0  10  20
Del Rio Intl Airport           49  54  45  61 /  10  10  10  10
Georgetown Muni Airport        40  49  39  50 /  40   0  20  30
Hondo Muni Airport             46  54  41  55 /  10  10  20  30
San Marcos Muni Airport        43  51  40  52 /  50   0  30  40
La Grange - Fayette Regional   43  51  40  50 /  80  10  40  60
San Antonio Intl Airport       46  52  43  53 /  30   0  20  40
Stinson Muni Airport           49  54  44  53 /  30  10  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...18

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 10:14 PM CSTAreal Flood AdvisoryEWXBastrop54 min
Nov 29, 11:53 PM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe4 hr
Nov 30, 12:10 AM CSTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson3 hr

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.